... erectile dysfunction that came with the blood pressure hasn't gone away. Any suggestions?
My husband who is in his early 50's now started having trouble with intimacy in his late 40's and he attributed it to his med for hypertension. I encouraged him to hit the gym and change his eating habits. It's been more than a year now since his exercise and we have a lovely time together as husband and wife.He lose weight and gain muscles. Watch your diet and be sure you maintain normal blood sugar since it is also one of the cause of e.d. Hope this will help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2010 • 1 answer
Updated 18 Jan 2011 • 2 answers
I had ED from atenolol, stopped treatment & still have ED, what are the risks of not taking BP meds?
Updated 21 Apr 2013 • 4 answers
Updated 24 Mar 2012 • 1 answer
Updated 12 Jul 2012 • 1 answer